# SDR CA051022002

- Difficulty date: October 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02300H1492
- Condition: Cracked
- Location: Side Window
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE LT SIDE WINDOW CRACKED WHILE IN APPROACH. THE WINDOW IS THE OLDER GENERATION OF WINDOW. THE WINDOW WAS REPLACED IAW THE AMM.
